POTASSIUM OVERDOSE FROM TAKING TOO MUCH LUGOL'S?

Posted by Mesem (Toulon, France) on 01/08/2011

Hello Ted,

A stupid little request. I have had amazing results from taking 2 drops of Lugol's a day for almost a month. I was very deficient it seems and am still building up the iodine in my body I think. I hear that over dosage of potassium can cause tiredness and weak legs which I have had the past 3 days. Do you think I could have 2 much K from 2 drops of standard Lugol's per day?

Appreciate your reply on the earth clinic site whenever you can manage it. You are really changing so many people's lives. Thankyou

Replied by Ted
Bangkok, Thailand
01/11/2011
383 posts

Dear Mesem,

Taking too much iodine or frequently more likely a problem then too much potassium. Much of the problem is assimilation. Try to temporarily discontinue for a couple of days and see how it goes and if better then continue with lower dose. If weak legs didn't get better after discontinue then not likely iodine, I would try vitamin C sodium ascorbate 1000 mg x 3 plus lysine 1000 mg x 3 for a few weeks. I have reports of weakening legs due to viral issue or possible reduced circulation in which case gingko and magnesium maybe helpful.

Ted

Replied by Mesem
Toulon, France
01/24/2011

This was in fact a virus issue. Thanks


NEXT